# SDR DALA2024100209621

- Difficulty date: August 26, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N573DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0250
- Aircraft time: 13,353 hours, 1,588 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHK AT STEASC (SCO); THE LH HORIZONTAL STAB LATERAL LOAD FITTING UPPER BUSHING WAS FOUND MIGRATED. A REPAIR WAS ACCOMPLISHED PER SECT I OF ERA 620230-14. ACCOMPLISH THE SECT II INSPECTIONS OF ERA 620230-14 AT EVERY 6 YE AR (2190 DAY) INTERVALS AFTER THE ACCOMPLISHMENT OF THE SECT I R EPAIR. ASSOCIATED ER/A 35-620230 ADDED FOR AC 3573. (LP# 0523184)
